MathSciNet Relay Station
MathSciNet bibliographic data
MR1308962 (95j:14049) 14J29
Konno, Kazuhiro On the irregularity of special non-canonical surfaces. Publ. Res. Inst. Math. Sci. 30 (1994), no. 4, 671–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement